# SDR SWIA202054669

- Difficulty date: October 30, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bonding Jumper
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP MIDDLE HINGE FAIRING BONDING JUMPER HARDWARE IS CORRODED, FLAGGED.  C-CHECK RO 12/14/2020.  REPLACED HARDWARE AND BONDING JUMPER ON LEFT OUTBOARD FLAP MIDDLE HINGE FAIRING, REF CRJ 700 AMM.  BONDING CHECK GOOD.
